Dear Dr. T,
I used to complain of frequent dizziness/lightheadedness, pins and needles sensation, and frequent headache, and normally my doctor would prescribe me antibiotics due to ear infections. After some time, my dizziness would get resolved. These symptoms became worse, leading to a diagnosis of "CFS/FM" after I took 1,000 mg of broad-spectrum antibiotics due to "suspected" mastoiditis. When I was taking the antibiotic, the very first day was terrible, and I felt very nauseous. but still I took it for two weeks. Day after day, my symptoms were getting worse. During these times, I had also a flu vaccine shot. Since then, I have been suffering from Fibro. All my tests came back negative. I must also admit that I00 was sexually active and went through chronic stress at work and emotional stress as well. My fatigue is not so bad that I am bedridden. In fact, I can still manage to go to work. I have digestive issues, headaches, twitching, crashing during stress, and flu-like symptoms without really getting sick.
What could have triggered my Fibro?
Many things could have triggered the Fibro, but candida overgrowth from the antibiotics is likely. You can find several articles on how to address this in the "Health A-Z" section.
The new Energy Analysis Program will be up around the beginning of September, and you should find this helpful. I’d also recommend reading my book From Fatigued to Fantastic!
Jacob Teitelbaum, M.D. is one of the world's leading integrative medical authorities on fibromyalgia and chronic fatigue. He is the lead author of four research studies on their treatments, and has published numerous health & wellness books, including the bestseller on fibromyalgia and chronic fatigue syndrome From Fatigued to Fantastic! and his newer The Fatigue and Fibromyalgia Solution. Dr. Teitelbaum is one of the most frequently quoted fibromyalgia experts in the world and appears often as a guest on news and talk shows nationwide including Good Morning America, The Dr. Oz Show, Oprah & Friends, CNN, and Fox News Health.